# SDR QXEA2009082700633

- Difficulty date: August 25, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 20,567 hours, 15,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - 8 YR TASK - CORROSION ON RT FLOOR SEAT TRACK AT FS L153.00.  STARTED BLENDING CORROSION ON SEAT TRACK ON INNER AND TOP SURFACE.  TOP SURFACE HAS BEEN BLENDED .005, TOP SURFACE IS WITHIN LIMITS ALLOWED .035. INNER SURFACE STILL HAS PITS, IT HAS BEEN BLENDED .020 STILL WITHIN LIMITS ALLOWED .035 IAW CRJ 700 53-31-4.  REMOVED AN ADDITIONAL .013 FROM INNER SURFACE, TOTAL REMOVED IS .033, FOUND TO BE WITHIN LIMITS ALLOWABLE .035 IAW REO 670-53-00-013.  TREATED BLENDED AREA, DOCUMENTED RED # ON REPAIRED AREA OF SEAT TRACK IAW CRJ 700 REO 670-53-00-013.
